# SDR VNAA2015070700003

- Difficulty date: July 7, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 27,685 hours, 27,766 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 319 - 349 SERVICE DOOR LOWER SILL ANGLE HAS CORROSION.   R & R SERVICE DOOR SILL ANGLE IAW SRM.
